| Model Number |
039690 |
| Medical Device Problem Codes |
Material Fragmentation (1261); Misassembly by Users (3133)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that one dormia probe was broken when the box was opened and basket rod not attached to the handle.For the second probe, the rod had detached from the handle after a single use and without even forcing it.Both were from the same lot.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
Event or Problem Description
It was reported that one dormia probe broken when the box was opened and basket rod not attached to the handle.For the second probe, the rod had detached from the handle after a single use and without even forcing it.Both were from the same lot.
Event or Problem Description
It was reported that one dormia probe was broken when the box was opened and the basket rod not attached to the handle.For the second probe, the rod had detached from the handle after a single use without even forcing it.Both were from the same lot.
Additional Manufacturer Narrative
The reported event was confirmed.A stone basket was received in its original packaging with no retainer.The local knob was found to be loosened and the basket was removed from the handle, but was still in the sheath.The basket was able to be reassembled to manufacturing specifications and functioned properly.According the supplier, the user loosened the lock knob.In the original manufacturing condition the lock knob is tightened, and basket tip is the only portion outside of the sheath.It could not be properly packaged if the lock knob is loosened.A potential root cause for failure mode " detached basket rod" will be added.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "only physicians trained in stone manipulation should perform this procedure.A variety of techniques in the use of this instrument may be employed; however, the physician should use the technique with which he/she is most familiar.1.Inspect the device prior to use and during the procedure.Handle disassembly/reassembly: if handle removal is desired: 1.Unscrew the thumb screw located on the basket handle.2.Gently pull backward on the handle, releasing both the handle and sheath from the drivewire/basket combination.If any resistance is felt at this stage, stop and determine cause of resistance.3.Once the stone burden within the basket has been removed, the basket can be closed using an open tip ureteral catheter.4.The basket can be reassembled easily by inserting the drivewire into the sheath and advancing until it reaches the handle.5.Tighten the thumb screw to secure the drivewire in place." h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: the actual/suspected device was inspected.